# SDR CALA2014062000761

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 39,373 hours, 12,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BILGE AREA OF FUSELAGE SKIN HAS EXFOLIATION CORROSION ON CHEM MILL AREA, 7 INCHES FWD OF STATION 900 NEXT TO BILGE DRAIN AT BL 0 0.  REMOVED CORROSION & INSTALLED DOUBLER & TRIPLER IAW ECRA 5330-04860.  DIP WAS INITIATED TO ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 06/13/2016.
